MAUDE Adverse Event Report: MEDTRONIC NAVIGATION, INC ACCESSORY KIT, VISUALASE BODY; CANNULA AND TROCAR, SUPRAPUBIC, NON-DISPOSABLE

MEDTRONIC NAVIGATION, INC ACCESSORY KIT, VISUALASE BODY; CANNULA AND TROCAR, SUPRAPUBIC, NON-DISPOSABLE
Model Number 9735570
Medical Device Problem Code Mechanical Problem (1384)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 03/19/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
No parts have been received by the manufacturer for evaluation.If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
Medtronic received information regarding a thermal therapy system being used for a non-neuro soft tissue ablation procedure.It was reported that intra-operatively, the cooling catheter "accordioned" when the stiffening stylet was advanced through the catheter damaging the catheter.The site had to open a new set to complete the case.There was a five minute delay to the procedure due to this issue.There was no reported impact to patient outcome.

Brand Name
ACCESSORY KIT, VISUALASE BODY
Common Device Name
CANNULA AND TROCAR, SUPRAPUBIC, NON-DISPOSABLE
Manufacturer (Section D)
MEDTRONIC NAVIGATION, INC
826 coal creek circle
louisville CO 80027
MDR Report Key8519919
Report Number1723170-2019-01781
Device Sequence Number2384504
Product Code FBM
UDI-Device Identifier00643169933408
UDI-Public00643169933408
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K081656
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source user facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 04/16/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date05/08/2020
Device Model Number9735570
Device Catalogue Number9735570
Device Lot Number2018050456
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/19/2019
Initial Report FDA Received Date04/16/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age78 YR
Patient Weight86